loading page

Rituximab induced cytokine release syndrome in an MS patient: a case report
  • +2
  • Masoud Etemadifar,
  • Mehri Salari,
  • Mahdieh Saeri,
  • Amirhossein Akhavan Sigari,
  • Sara Ebrahimi
Masoud Etemadifar
Isfahan University of Medical Sciences
Author Profile
Mehri Salari
Shahid Beheshti University of Medical Sciences
Author Profile
Mahdieh Saeri
Isfahan University of Medical Sciences
Author Profile
Amirhossein Akhavan Sigari
Isfahan University of Medical Sciences
Author Profile
Sara Ebrahimi
Isfahan University of Medical Sciences
Author Profile

Abstract

Rituximab use in multiple sclerosis has been promising. Cytokine release syndrome (CRS) is a common side effect of rituximab in patients with lymphoma. We report a case of a 44-year-old man with a history of relapsing-remitting multiple sclerosis, who presented with signs and symptoms consistent with CRS after rituximab initiation.

Peer review status:ACCEPTED

08 Jan 2021Submitted to Clinical Case Reports
11 Jan 2021Submission Checks Completed
11 Jan 2021Assigned to Editor
23 Jan 2021Reviewer(s) Assigned
04 May 2021Review(s) Completed, Editorial Evaluation Pending
07 May 2021Editorial Decision: Revise Minor
11 May 20211st Revision Received
12 May 2021Submission Checks Completed
12 May 2021Assigned to Editor
12 May 2021Review(s) Completed, Editorial Evaluation Pending
16 May 2021Editorial Decision: Accept